# SDR VNAA0309015

- Difficulty date: September 24, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 11,863 hours, 11,441 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AIRCRAFT LEANED TO THE RIGHT ON THE TAKEOFF ROLL, THE ANTI-SKID SYSTEM FAILED, THE CREW THEN ABORTED TAKEOFF.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND THE ANTI-SKID SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  HIGH SPEED TAXI RUNS WERE THEN PERFORMED, ALL WITH NO DEFECIENCIES NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
